# SDR QR9R2024112600001

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721399370
- Aircraft time: 3,521 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: B315M5007051
- Part serial: LE1537
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ENG #2 START SWITCH FAILED TO ENGAGE ALONG WITH NO OTHER INDICATIONS. MAINTENANCE PERSONNEL ATTEMPTED TO VENTILATE #2, NO INDICATIONS OF N1 INCREASE. REMOVED AND REPLACED WARNING UNIT IAW AMM 31-50-00, 4-1. CHECKED GOOD IAW AMM 05-60-00, 6-12.
